| Catalog Number |
303367 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd interlink¿ vial access cannula rubber plug pushed into vile.This occurred at least 3 times.The following information was provided by the initial reporter: rubber plug pushed into vile rather than being punctured, medication spills out.
Additional Manufacturer Narrative
H6: investigation summary as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.A device history review could not be completed as no batch number was provided.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.
Event or Problem Description
It was reported that the bd interlink¿ vial access cannula leaks out.The following information was provided by the initial reporter: when vial is accessed a considerable amount of medication leaks out.